# SDR CALA2023050301319

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 88,512 hours, 19,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Out Of Adjust
- Location: R Fwd Dr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R FWD ENTRY DOOR EICAS ON THEN FLASHES ON OFF WITH A/C MOVEMENT FAS SAY HNMDLE MOVING THERE ISNT MUCH OVER CENTER FORCE FELT. PERFORMED A VISUAL INSPECTION.  FROM THE OUTSIDE THE DOOR AND HANDLE ARE FLUSH . FROM THE INSIDE THE IS NO DEBRIS  IN OR AROUND THE FRAME. CREW REPORTED THAT THE HANDLE WAS COMING UP AND HITTING THE DOOR KNUCKLE KNOCKER. WHEN OPENING THE DOOR FOUND DOOR HANDLE UNLATCHING TORQUE LOW.  EXTENDED LOWER GATE PUSHROD TO ACHIEVE SERVICEABLE UNLATCHING TORQUE.  NO EICAS MSG NOTED WHILE DOOR CLOSED AND LATCHED.  REF AMM 52-11-00-825-001. C/W GMM RII, HANDLE TORQUE WITHIN LIMITS NO FURTHER MAINTENCE ACCOMPLISH
